# SDR UALA2010091703470

- Difficulty date: September 17, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 37,900 hours, 8,388 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 218
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE IDG FILTER INDICATES "BLOCKED" ON MX ELECTRICAL PAGE.   LT IDG DISCONNECTED.  PRESSURE INDICATOR PIN WAS EXTENDED IAW MEL.  IDG OIL SHOULD BE CHANGED WHEN DEFERRAL IS CLEARED.  REPLACED IDG PER MM. OPS NORMAL.
